MAUDE Adverse Event Report: FUJIFILM HEALTHCARE CORPORATION ECHELON OVAL; MAGNETIC RESONANCE DIAGNOSTIC DEVICE.

FUJIFILM HEALTHCARE CORPORATION ECHELON OVAL; MAGNETIC RESONANCE DIAGNOSTIC DEVICE.
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/30/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On january 06, 2021, fujifilm healthcare americas corporation (formerly hitachi medical systems america, inc.) received a complaint regarding echelon oval mri.The site reported that a patient received a cervical mri on (b)(6) 2020.Since the radiologist were not satisfied with the image quality, patient was rescanned at another facility, using a different system.Prior to this patent was diagnosed with multiple sclerosis on (b)(6) 2018 on an oem system at another site.The patient was scanned on the oem system on (b)(6) 2021.The radiologist used this set of images and compared it to the original images from (b)(6) 2018.The radiologist amended the report from (b)(6) 2020.Patient's condition and treatment information were not released.During a retrospective review, it was discovered that the manufacturer had assessed this event as ae leading to serious injury; therefore an importer's mdr is being submitted.

Brand Name
ECHELON OVAL
Common Device Name
MAGNETIC RESONANCE DIAGNOSTIC DEVICE.
Manufacturer (Section D)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi
chiba-ken 277-0 704
JA  277-0704
MDR Report Key13688718
Report Number1528028-2022-00007
Device Sequence Number5009310
Product Code LNH
UDI-Device Identifier04580292768391
UDI-Public(01)04580292768391(11)171012(250)G200247217
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/06/2021
Device Age3 YR
Event Location Outpatient Diagnostic Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/08/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown